Sitrizine

Sitrizine (Cetirizine Dihydrochloride) is a 60ml syrup. It is used for quick relief from allergies within 24 hours.

Package contains:

Sitrizine

1 pack of sitrizine contains 60ml syrup.

Composition:

Each 5ml contains:

Cetirizine Dihydrochloride 5mg.

(B.P Specifications)

Dosage:

Children 6 years or above: 2 teaspoonsful once a day or 1 teaspoonful twice a day.

Children 2-6 years: 1 teaspoonful once a day or ½ teaspoon twice a day.

Indications:

It is used as an antihistamine. It helps in quick relief (in about 24 hours) from symptoms. It is used to get relief from sneezing, runny nose, itchy and watery eyes, itchy nose, or throat itching.

It is also used to treat dermatitis (inflammatory condition of the skin) and eczema (a condition in which patches of skin become rough and inflamed with blisters that cause itching and bleeding).

Adverse effects:

It may cause sleep in some people. Most commonly it causes headache, dry mouth, feeling of sickness, dizziness, and diarrhea.

Sitrizine back

These effects are reversible.

Instructions:

Store below 30°C. Protect from light, freezing and excessive heat. Keep out of the reach of children. To be sold on the prescription of a registered medical practitioner only.

Manufactured by:

Sitrizine is manufactured by A.H Pharmaceuticals (Pvt) Ltd. https://www.businessbook.pk

Sitrizine syrup is not available online, you can get it from any pharmacy nearby you.

By: Kainat Noor